# SDR DALA14034451803

- Difficulty date: June 10, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 54,754 hours, 11,301 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD T/E AFT FLAP UPPER SURFACE SKIN FOUND DENTED.  REPAIRED IAW SRM 51-70-10, REPAIR 4.
